Alert archive / Nebraska / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 49, NWS North Platte, NE

June 3, 2020Frontier County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 3, 2020, 7:21 PM CDT for Frontier County, Nebraska. It was in force for 39 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 3, 2020, 7:21 PM CDT (00:21 UTC)
Expired
Jun 3, 2020, 8:00 PM CDT
In force
39 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Frontier County, NE

The radar

The Grand Island radar (KUEX), 160 km from the middle of the area, began a volume at 00:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 3, 7:39 PM CDTTSTM WND GST 7012 S Stockville, NESOCIAL MEDIA REPORT OF 70MPH WIND GUST.
Jun 3, 7:55 PM CDTTSTM WND GST 659 Se Curtis, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 3, 6:18 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.4 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2020-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1183 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2020-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1183 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
2358 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
224 m²/s²
Significant tornado parameter
0.0
Supercell composite
11.3

Open this sounding in Storm Lab

The text

As transmitted.

361 
WUUS53 KLBF 040021
SVRLBF
NEC063-040100-
/O.NEW.KLBF.SV.W.0049.200604T0021Z-200604T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service North Platte NE
721 PM CDT Wed Jun 3 2020

The National Weather Service in North Platte has issued a

* Severe Thunderstorm Warning for...
  Frontier County in southwestern Nebraska...

* Until 800 PM CDT.

* At 720 PM CDT, a severe thunderstorm was located 13 miles southwest
  of Curtis, moving east at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Curtis, Eustis, Moorefield, Stockville, Medicine Creek Reservoir
  State Recreation Area, Maywood, Quick, Willow View Campground,
  Freedom, Orafino, Bluegill Haven Campground, Red Willow Reservoir
  State Recreation Area and Dancing Leaf Earth Lodge.

This includes Highway 83 between mile markers 27 and 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Medicine Creek Dam, get away from the water and move 
indoors or inside a vehicle. Remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4070 10073 4070 9998 4044 9998 4044 10009
      4036 10009 4035 10014 4035 10075
TIME...MOT...LOC 0020Z 263DEG 36KT 4049 10068 

HAIL...1.25IN
WIND...60MPH
 
$$

Roberg
3 follow-up statements
370 
WWUS53 KLBF 040041
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
741 PM CDT Wed Jun 3 2020

NEC063-040100-
/O.CON.KLBF.SV.W.0049.000000T0000Z-200604T0100Z/
Frontier NE-
741 PM CDT Wed Jun 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR FRONTIER COUNTY...

At 740 PM CDT, a severe thunderstorm was located near Stockville, or
12 miles southeast of Curtis, moving east at 60 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Curtis, Eustis, Moorefield, Stockville, Medicine Creek Reservoir
State Recreation Area, Maywood, Quick, Willow View Campground,
Freedom, Orafino, Bluegill Haven Campground, Red Willow Reservoir
State Recreation Area and Dancing Leaf Earth Lodge.

This includes Highway 83 between mile markers 27 and 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Medicine Creek Dam, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4070 10069 4070 9998 4044 9998 4044 10009
      4036 10009 4035 10014 4035 10072
TIME...MOT...LOC 0040Z 271DEG 53KT 4048 10039 

HAIL...1.25IN
WIND...60MPH
 
$$

Roberg
034 
WWUS53 KLBF 040045
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
745 PM CDT Wed Jun 3 2020

NEC063-040100-
/O.CON.KLBF.SV.W.0049.000000T0000Z-200604T0100Z/
Frontier NE-
745 PM CDT Wed Jun 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM CDT
FOR FRONTIER COUNTY...

At 744 PM CDT, a severe thunderstorm was located near Stockville, or
15 miles southeast of Curtis, moving east at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Curtis, Eustis, Moorefield, Stockville, Medicine Creek Reservoir
State Recreation Area, Maywood, Quick, Willow View Campground,
Freedom, Orafino, Bluegill Haven Campground, Red Willow Reservoir
State Recreation Area and Dancing Leaf Earth Lodge.

This includes Highway 83 between mile markers 27 and 51.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near Medicine Creek Dam, get away from the water and move 
indoors or inside a vehicle. remember, lightning can strike out to 
15 miles from the parent thunderstorm. If you can hear thunder, you 
are close enough to be struck by lightning. Move to safe shelter 
now!  Do not be caught on the water in a thunderstorm.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4070 10069 4070 9998 4044 9998 4044 10009
      4036 10009 4035 10014 4035 10072
TIME...MOT...LOC 0044Z 267DEG 36KT 4047 10033 

HAIL...1.00IN
WIND...70MPH
 
$$

Roberg
010 
WWUS53 KLBF 040100
SVSLBF

Severe Weather Statement
National Weather Service North Platte NE
800 PM CDT Wed Jun 3 2020

NEC063-040109-
/O.EXP.KLBF.SV.W.0049.000000T0000Z-200604T0100Z/
Frontier NE-
800 PM CDT Wed Jun 3 2020

...THE SEVERE THUNDERSTORM WARNING FOR FRONTIER COUNTY WILL EXPIRE AT
800 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty 
winds to 50 mph and heavy rain are still possible with this 
thunderstorm in eastern Frontier County.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Nebraska.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
North Platte.

LAT...LON 4070 10069 4070 9998 4044 9998 4044 10009
      4036 10009 4035 10014 4035 10072
TIME...MOT...LOC 0059Z 263DEG 36KT 4049 10015 

$$

Roberg

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 6:32 PM CDT, 49 minutes earlier.

Area forecast discussion, Jun 3, 6:32 PM CDT, 49 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
632 PM CDT Wed Jun 3 2020

.SYNOPSIS...
Issued at 348 PM CDT Wed Jun 3 2020

Towering cumulus and isolated thunderstorms have developed across
north central Nebraska where a few strong to severe storms have
developed. Other towering cumulus developing along a north to south
surface trough in the western Sandhills. Temperatures reaching the
upper 80s most locations.

&&

.SHORT TERM...(This evening through Thursday night)
Issued at 348 PM CDT Wed Jun 3 2020

Strong to severe thunderstorms will be ongoing early this evening.
The latest SPC day 1 outlook has a slight risk for severe storms
across all of western and north central Nebraska this evening. 0-6km
bulk shear 35-45kt and SBCAPES as high as 2000-3000 J/KG available
as storms develop. An eastward push of drier air ongoing from the
panhandle into the wester Sandhills as a focus for storm initiation
this afternoon as well. The NAM and GFS both show a mid level
disturbance now reaching the northwest Sandhills and moving eastward
into this evening. The HREF and NAMNest both show increasing
thunderstorm growth from eastern Cherry southwest across west
central and southwest Nebraska by 23Z with upscale growth
southeastward through mid evening. With limited turning of winds
surface and aloft and moderate to strong deep layer shear, storm
mode favors at least a few linear lines of storms to develop late
this afternoon and evening. Scattered coverage of storms is likely
across the southeast half of the area this evening. Large hail and
damaging winds will be the main threat. Isolated very large hail to
2 inches diameter hail is also possible. Discrete storms which form
will also be capable of a brief tornado before storms develop into a
linear line. Storms should exit eastern areas by0 3Z to 04Z.

On Thursday, in the wake of the disturbance crossing the region this
evening, Thursday morning and early afternoon look to be free of any
shower or thunderstorms. There is a disturbance moving across South
Dakota during the morning and early afternoon which should stay
north of the area. As the trough/disturbance approaches the mid-
missouri valley, thunderstorms should initiate and may develop in
the northeast counties late afternoon and evening. The SPC day2
outlook has adjusted to move the slight risk area further northeast
to include only areas north of Valentine through O'Neill. Storms
initiating in the higher terrain of WY and CO will move east for a
few storms possibly making it into the far western Sandhills late
afternoon. Isolated showers and storms possible in the west and
south during the evening, with again slightly better chances in the
northeast. A cold front to drop south through the area overnight.

.LONG TERM...(Friday through Wednesday)
Issued at 348 PM CDT Wed Jun 3 2020

For Friday and Saturday, the upper ridge will amplify and build
eastward into the Missouri and Central Mississippi Valley.
Meanwhile, a closed low over southern CA and rather deep upper
trough will extend across the northwestern U.S on Friday. The cold
front will stall and become nearly stationary near the Kansas border
Friday afternoon with a moist upslope flow across NE.
Storms in the evening may move into the west and possibly north of
the boundary in central Nebraska. Increasing chances and coverage
expected after midnight, mainly north central.

ON Saturday, the GFS breaks down the upper ridge as the upper trough
advances east. Thunderstorm chances increase Sat. into Sat.
evening across the area. As the main disturbance moves through
Saturday into Saturday night, POPS are as high as 40-50 percent
Saturday aftn and evening. deep layer shear will be quite strong at
50 to 60KT. Surface winds will be southeast at 20 to 30 mph, so
turning winds with height suggest strong to severe storms are
possible.

Sunday into Monday looks fairly dry with a southerly surface flow.
An upper trough persists across western U.S. and a large upper ridge
axis will extend across the Mississippi Valley. Highs will remain in
the upper 80s to lower 90s. Although an amplified southwest flow
aloft will exist, storm chances appear limited, with just a slight
chance of storms across nctrl NE Sunday night and again Monday aftn.
Highs Sunday low to mid 90s and Monday 85 to 90.

Better chances for thunderstorms Monday night into Tuesday. The
upper trough across the Rockies will advance toward the Central and
Northern Plains and push a Pacific cold front into the area Monday
or Monday night. Highs are forecast to cool into the upper 60s to
mid 70s Tuesday and low to mid 70s Wednesday. Showers and
thunderstorms are again possible as the upper flow become more
zonal.

&&

.AVIATION...(For the 00Z TAFS through 00Z Thursday evening)
Issued at 632 PM CDT Wed Jun 3 2020

Thunderstorms are the primary aviation weather hazard, mainly for
the rest of this evening and again starting Thursday late
afternoon. Some storms will be strong or severe, capable of 50+ kt
wind gusts and large hail, along with downpours reducing visby.
Overall, any reduced cig or visby should be brief, and mainly VFR
will continue. Winds will transition to west/northwest through
the forecast period.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
None.
&&

SYNOPSIS...Roberg
SHORT TERM...Roberg
LONG TERM...Roberg
AVIATION...Snively
Hazardous weather outlook, Jun 3, 3:47 PM CDT, 3 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service North Platte NE
347 PM CDT Wed Jun 3 2020

NEZ004>010-022>029-035>038-056>059-069>071-094-042100-
Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden-
Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson-
Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier-
Western Cherry-
347 PM CDT Wed Jun 3 2020 /247 PM MDT Wed Jun 3 2020/

This Hazardous Weather Outlook is for portions of western and
north central Nebraska.

.DAY ONE...TONIGHT.

Isolated to scattered severe thunderstorms will continue through
late this afternoon and evening. Large hail, possibly 2 inches in
diameter or greater, and damaging winds are possible with these
storms. A tornado is possible for locations northeast of a line
from Merriman to Callaway.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

Isolated to scattered severe thunderstorms are possible late
Thursday afternoon and evening. Large hail, possibly 2 inches in
diameter or greater, and damaging winds could occur. The greatest
threat will generally be along and northeast of a line from
Valentine to O'Neill.

Severe storms are possible early next week, most likely Monday
afternoon and evening. Later forecasts will better pinpoint this
potential.

.SPOTTER INFORMATION STATEMENT...

Reports of wind damage and hail will be appreciated tonight.

&&

Get your weather, hydrological, and climate information at
http://www.weather.gov/northplatte

In the hours before

Special weather statement, Jun 3, 6:19 PM CDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service North Platte NE
619 PM CDT Wed Jun 3 2020

NEZ059-070-071-040000-
Frontier NE-Hayes NE-Lincoln NE-
619 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN FRONTIER...SOUTH
CENTRAL LINCOLN AND NORTHEASTERN HAYES COUNTIES UNTIL 700 PM CDT...

At 619 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Dickens, or 14 miles north of Hayes Center, moving
east at 50 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Marengo.

This includes Highway 83 between mile markers 51 and 54.

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Nebraska.

LAT...LON 4067 10108 4078 10100 4072 10066 4054 10074
TIME...MOT...LOC 2319Z 287DEG 44KT 4071 10096

Roberg
Special weather statement, Jun 3, 6:37 PM CDT, 44 minutes before
Special Weather Statement
National Weather Service North Platte NE
637 PM CDT Wed Jun 3 2020

NEZ009-010-040000-
Holt NE-Rock NE-
637 PM CDT Wed Jun 3 2020

...SPECIAL WEATHER STATEMENT...

At 637 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles northeast of Rose, or 19 miles south of Bassett, moving east at
50 mph.

Winds in excess of 30 mph and penny size hail will be possible with
this storm.

Locations impacted include...
Sybrant, Twin Lakes State Wildlife Management Area and Pony Lake.

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Nebraska.

LAT...LON 4229 9952 4242 9947 4235 9901 4217 9906
TIME...MOT...LOC 2337Z 286DEG 42KT 4232 9939

Gomez
Special weather statement, Jun 3, 6:38 PM CDT, 43 minutes before
Special Weather Statement
National Weather Service North Platte NE
638 PM CDT Wed Jun 3 2020

NEZ070-040030-
Hayes NE-
638 PM CDT Wed Jun 3 2020

...SPECIAL WEATHER STATEMENT...

At 637 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hamlet, moving east at 40 mph.

Pea size hail and winds in excess of 30 mph will be possible with
this storm.

Locations impacted include...
Hayes Center and Hamlet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
southwestern Nebraska.

LAT...LON 4035 10133 4062 10134 4054 10100 4035 10081
TIME...MOT...LOC 2337Z 287DEG 44KT 4038 10115

Roberg
Special weather statement, Jun 3, 6:48 PM CDT, 33 minutes before
Special Weather Statement
National Weather Service North Platte NE
648 PM CDT Wed Jun 3 2020

NEZ026>028-038-040030-
Loup NE-Custer NE-Garfield NE-Blaine NE-
648 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOUP...SOUTHWESTERN
GARFIELD...NORTHEASTERN CUSTER AND SOUTHEASTERN BLAINE COUNTIES UNTIL
730 PM CDT...

At 648 PM CDT, Doppler radar was tracking a strong thunderstorm 12
miles southeast of Brewster, moving east at 25 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Taylor, Sargent, Comstock, Milburn, Milburn Diversion Dam State
Wildlife Management Area, Walworth, Big Oak Canyon, Almeria, Divide
Hill, Wescott and Kent Diversion Dam State Wildlife Management Area.

This includes Highway 183 between mile markers 111 and 128.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
north central Nebraska. A Severe Thunderstorm Watch also remains in
effect until 100 AM CDT for central and north central Nebraska.

LAT...LON 4174 9921 4162 9921 4152 9923 4173 9982
      4188 9974 4180 9916
TIME...MOT...LOC 2348Z 276DEG 23KT 4180 9970

JWS
Special weather statement, Jun 3, 7:05 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service North Platte NE
705 PM CDT Wed Jun 3 2020

NEZ038-059-040030-
Custer NE-Lincoln NE-
705 PM CDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LINCOLN AND
SOUTHWESTERN CUSTER COUNTIES UNTIL 730 PM CDT...

At 705 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Maxwell, or 16 miles east of North Platte, moving east
at 35 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Etna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 100 AM CDT for
central and southwestern Nebraska.

LAT...LON 4111 10045 4123 10040 4114 9993 4105 9999
      4105 10022 4102 10023
TIME...MOT...LOC 0005Z 291DEG 30KT 4120 10047

Roberg
Local storm report, Jun 3, 7:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
711 PM CDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0708 PM     TSTM WND GST     8 NW BURWELL            41.86N 99.24W
06/03/2020  E60 MPH          LOUP               NE   FIRE DEPT/RESCUE

            BURWELL FIRE DEPT REPORTS 60MPH WINDS AND ZERO VISIBILITY
            WITH HEAVY RAIN.

&&

CBROWN

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:05 PM CDTSpecial Weather StatementLBFDawson25 min
Jun 3, 7:11 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler27 min
Jun 3, 7:12 PM CDTSevere Thunderstorm WarningLBFGarfield, Wheeler26 min
Jun 3, 7:16 PM CDTSevere Thunderstorm WarningLBFCuster44 min
Jun 3, 7:24 PM CDTSevere Thunderstorm WarningLBFHolt, Wheeler36 min
Jun 3, 7:38 PM CDTSpecial Weather StatementLBFLincoln52 min
Jun 3, 7:56 PM CDTSpecial Weather StatementLBFLincoln49 min
Jun 3, 8:02 PM CDTSpecial Weather StatementLBFFrontier28 min
Jun 3, 8:10 PM CDTSevere Thunderstorm WarningLBFLincoln11 min
Jun 3, 8:25 PM CDTAreal Flood AdvisoryLBFCuster3 hr
Jun 3, 8:39 PM CDTSpecial Weather StatementLBFSherman51 min
Jun 3, 8:42 PM CDTSpecial Weather StatementLBFCuster48 min
Jun 4, 3:48 PM CDTSpecial Weather StatementLBFSheridan42 min
Jun 4, 4:03 PM CDTSpecial Weather StatementLBFSheridan42 min
Jun 4, 4:15 PM CDTSpecial Weather StatementLBFDeuel45 min
Jun 4, 4:43 PM CDTSevere Thunderstorm WarningLBFSheridan62 min
Jun 4, 4:57 PM CDTSpecial Weather StatementLBFPerkins48 min
Jun 4, 5:36 PM CDTSpecial Weather StatementLBFLincoln39 min
Jun 4, 5:37 PM CDTSpecial Weather StatementLBFCherry23 min
Jun 4, 5:59 PM CDTSpecial Weather StatementLBFCherry46 min
Jun 4, 6:06 PM CDTSevere Thunderstorm WarningLBFLincoln39 min
Jun 4, 6:12 PM CDTSpecial Weather StatementLBFFrontier, Hayes48 min
Jun 4, 6:15 PM CDTSevere Thunderstorm WarningLBFCherry60 min
Jun 4, 6:23 PM CDTSevere Thunderstorm WarningLBFFrontier, Hayes, Lincoln67 min
Jun 4, 6:32 PM CDTSpecial Weather StatementLBFArthur, Blaine, Garden, Grant, Hooker, McPherson and 1 more43 min
Jun 4, 6:39 PM CDTSevere Thunderstorm WarningLBFCuster, Lincoln66 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.